Strong and A-statistical comparisons for sequences

dc.contributor.authorDemirci, Kamil
dc.contributor.authorKhan, M. Kazım
dc.contributor.authorOrhan, Cihan
dc.date.accessioned2020-06-25T17:35:37Z
dc.date.available2020-06-25T17:35:37Z
dc.date.issued2003
dc.departmentKırıkkale Üniversitesi
dc.descriptionDemirci, Kamil/0000-0002-5976-9768
dc.description.abstractLet T and A be two nonnegative regular summability matrices and W(T, p) boolean AND l(infinity) and c(A) (b) denote the spaces of all bounded strongly T-summable sequences with index p > 0, and bounded summability domain of A, respectively. In this paper we show, among other things, that chi(N) is a multiplier from W (T, p) boolean AND l(infinity) into c(A) (b) if and only if any subset K of positive integers that has T-density zero implies that K has A-density zero. These results are used to characterize the A-statistical comparisons for both bounded as well as arbitrary sequences. Using the concept of A-statistical Tauberian rate, we also show that chi(N) is not a multiplier from W (T, p) boolean AND l(infinity) into c(A) (b) that leads to a Steinhaus type result. (C) 2003 Elsevier Science (USA). All rights reserved.en_US
dc.identifier.citationDemirci, K., Khan, M.K., & Orhan, C. (2003). Strong and A-statistical comparisons for sequences. Journal of Mathematical Analysis and Applications, 278(1), 27-33.en_US
dc.identifier.doi10.1016/S0022-247X(02)00456-0
dc.identifier.endpage33en_US
dc.identifier.issn0022-247X
dc.identifier.issn1096-0813
dc.identifier.issue1en_US
dc.identifier.scopus2-s2.0-0037308918
dc.identifier.scopusqualityQ2
dc.identifier.startpage27en_US
dc.identifier.urihttps://doi.org/10.1016/S0022-247X(02)00456-0
dc.identifier.urihttps://hdl.handle.net/20.500.12587/3167
dc.identifier.volume278en_US
dc.identifier.wosWOS:000182021800003
dc.identifier.wosqualityQ2
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherAcademic Press Inc Elsevier Scienceen_US
dc.relation.ispartofJournal Of Mathematical Analysis And Applications
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.titleStrong and A-statistical comparisons for sequencesen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Strong and A-statistical comparisons for sequences.pdf
Boyut:
92 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam Metin/Full Text